# SDR TWAA0006427

- Difficulty date: April 22, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- Aircraft time: 29,799 hours, 24,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE GALLEY TRACK NUMBER 6 AT FWD END OF STA 218 HAD CORROSION ON THE TRACK.  CUT AND SPLICED TRACK TO REMOVE CORROSION PER SRM 53-05, FIG 4F.
